# SDR AALA20001536

- Difficulty date: September 4, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT FOUND OF FORWARD CARGO DOOR.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-04 PAGE 33.  (M)
